The boundary absolute continuity of quasiconformal mappings (II).

Título inglés The boundary absolute continuity of quasiconformal mappings (II).
Título español La continuidad absoluta de frontera de los mapeos cuasiconformes (II).
Autor/es Heinonen, Juha
Organización Dep. Math. Univ. Michigan, Ann Arbor (Michigan), Estados Unidos
Revista 0213-2230
Publicación 1996, 12 (3): 697-725, 25 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper a quite complete picture is given of the absolute continuity on the boundary of a quasiconformal map B3 ® D, where B3 is the unit 3-ball and D is a Jordan domain in R3 with boundary 2-rectifiable in the sense of geometric measure theory. Moreover, examples are constructed, for each n ≥ 3, showing that quasiconformal maps from the unit n-ball onto Jordan domains with boundary (n - 1)-rectifiable need not have absolutely continuous boundary values.
Clasificación UNESCO 121001 ; 120217
Palabras clave español Aplicaciones cuasiconformes ; Teoría de la medida ; Distancia de Hausdorff ; Problema de contorno ; Continuidad ; Simetría
Código MathReviews MR1435481
Código Z-Math Zbl 0872.30012
Icono pdf Acceso al artículo completo